Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Coming off Lustral [Zoloft] kate king

Posted by Jonathan on July 22, 2004, at 1:18:23

In reply to Re: withdrawal symptoms coming off zoloft meecer, posted by Mindy S. on July 20, 2004, at 21:01:07

Originally posted on the Newbies' Board by kate king; reposted on this thread because Lustral is the name in the UK (and perhaps some other countries) for what the US majority at PB know as Zoloft (sertraline).

Unfortunately, I'm not entitled to post on the Newbies' Board, so Kate may never see any replies on this thread to her post before they vanish into the archives :( It would, therefore, be helpful if a kind newby would please reply to her original post - http://www.dr-bob.org/babble/newbs/20040420/msgs/367340.html - and include a link to this message. Thanks in advance :)

Here (at last) is what Kate said:

> Hi everyone, have just registered and am v. new to all this. Was surfing the web,in desperation as am trying to stop taking Lustral, and found the site. Have had depression for about ten years but only started taking anti-depressants about 3 years ago. Have been on 100mg and then cut myself down to 50mg and have now been off them for 2.5 weeks and finding it very tough now. I'm really not sure how much they've helped, they make life less painful, and give others around a break, but the downside is that I've got nothing meaningful done and don't mind just coasting along in a haze. Has anyone else had this problem and has anyone managed to come off successfuly (this is my second attempt)Kate.

Welcome, Kate :)

I've never taken Lustral, so I'll defer to the many contributors to this thread.

The simplest way to browse/read such a long thread, much easier than clicking on more than 330 links to individual posts, is to go to http://www.dr-bob.org/cgi-bin/pb/extras.pl , copy & paste the URL of this message (or any other in the thread) into the box near the top of the page, then click on the "Display messages" button.

Good luck!

Jonathan
http://www.dr-bob.org/cgi-bin/pb/babblemail.pl?to=Jonathan

moclobemide 600 mg
lofepramine 140 mg
lithium 1000 mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jonathan thread:5582
URL: http://www.dr-bob.org/babble/20040719/msgs/368839.html